# SDR GTIA040828

- Difficulty date: October 27, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

LT 283881;  INFLIGHT SHUTDOWN - DIVERSION, SHUTDOWN LT ENGINE DUE TO LOW OIL PRESSURE, LOW OIL QTY.  REMOVED AND REPLACED NR 1 ENGINE.
